# SDR CA060825003

- Difficulty date: May 13, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 14,487 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Stabilizer
- Part time: 14,693 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P/N 0532001-97 SPAR REINFORCEMENT AND P/N 0532001-98 FRONT SPAR ASSEMBLY WAS REPALCED DUE TO CRACKED CENTER SECTION OF MAIN SPAR.  PARTS WERE INSTALLED USING EXISTING RIVET SIZE AND PATTERN ACCORDING TO SPECIFIED APPROVED METHODS IN MFG SRM. (TC NR 20060825003)
